# SDR ABXA9800809

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 49191471
- Condition: Cracked
- Location: Bs 1117
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FITTING ON AFT FACE OF THE LEFT AFT PYLON BULKHEAD, STATION 1117,  AT LONGERON 15L CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-1, 51-30-2 AND 51-30-5.
